Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 37.

Douglas, Ronald G. ; Misra, Gadadhar ; Sarkar, Jaydeb (2012) Contractive Hilbert modules and their dilations Israel Journal of Mathematics, 187 (1). pp. 141-165. ISSN 0021-2172

Shibananda, Biswas ; Gadadhar, Misra ; Mihai, Putinar (2012) Unitary invariants for Hilbert modules of finite rank Journal für die Reine und Angewandte Mathematik (Crelle's Journal) . ISSN 0075-4102

Korányia, Adam ; Misra, Gadadhar (2011) A classification of homogeneous operators in the Cowen-Douglas class Advances in Mathematics, 226 (6). pp. 5338-5360. ISSN 0001-8708

Misra, Gadadhar (2010) The Bergman kernel function Indian Journal of Pure & Applied Mathematics, 41 (1). pp. 189-197. ISSN 0019-5588

Korányi, Adam ; Misra, Gadadhar (2009) A classification of homogeneous operators in the Cowen-Douglas class Integral Equations and Operator Theory, 63 (4). pp. 595-599. ISSN 0378-620X

Misra, Gadadhar ; Roy, Subrata Shyam (2009) The curvature invariant for a class of homogeneous operators Proceedings of London Mathematical Society, 99 (3). pp. 557-584. ISSN 0024-6115

KorÁnyi, Adam ; Misra, Gadadhar (2008) Homogeneous operators on Hilbert spaces of holomorphic functions - I Journal of Functional Analysis, 254 (9). pp. 2419-2436. ISSN 0022-1236

Douglas, Ronald G. ; Misra, Gadadhar (2008) Eqivalence of quotient Hilbert modules - II Transactions of the American Mathematical Society, 360 . pp. 2229-2264. ISSN 0002-9947

Biswas, Indranil ; Misra, Gadadhar ; Varughese, Cherian (2008) Geometric invariants from the resolution for the quotient module along a multi dimentional grid Journal of Operator Theory . pp. 13-21. ISSN 0379-4024

Biswas, Indranil ; Misra, Gadadhar (2008) SL~(2,R)-homogeneous vector bundles International Journal of Mathematics, 19 (1). pp. 1-19. ISSN 0129-167X

Koranyi, Adam ; Misra, G. (2006) New constructions of homogeneous operators Comptes Rendus Mathematique, 342 (12). pp. 933-936. ISSN 1631-073X

Bhattacharayya, Tirthankar ; Misra, Gadadhar (2005) Contractive and completely contractive homomorphisms of planar algebras Illinois Journal of Mathematics, 49 . pp. 1181-1201. ISSN 0019-2082

Douglas, Ronald G. ; Misra, Gadadhar (2005) On quasi-free Hilbert modules The New York Journal of Mathematics, 11 . pp. 547-561. ISSN 1076-9803

Bagchi, Bhaskar ; Misra, Gadadhar (2003) The homogeneous shifts Journal of Functional Analysis, 204 (2). pp. 293-319. ISSN 0022-1236

Douglas, Ronald G. ; Misra, Gadadhar (2003) Equivalence of quotient Hilbert modules Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 113 (3). pp. 281-291. ISSN 0253-4142

Douglas, Ronald G. ; Misra, Gadadhar (2003) Quasi-free resolutions of Hilbert modules Integral Equations and Operator Theory, 47 (4). pp. 435-456. ISSN 0378-620X

Bagchi, Bhaskar ; Bhattacharyya, Tirthankar ; Misra, Gadadhar (2002) Some thoughts on Ando's theorem and Parrott's example Linear Algebra and its Applications, 341 (1-3). pp. 357-367. ISSN 0024-3795

Bagchi, Bhaskar ; Misra, Gadadhar (2001) Homogeneous operators and projective representations of the Möbius group: a survey Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 111 (4). pp. 415-437. ISSN 0253-4142

Douglas, Ronald G. ; Misra, Gadadhar ; Varughese, Cherian (2000) On quotient modules-the case of arbitrary multiplicity Journal of Functional Analysis, 174 (2). pp. 364-398. ISSN 0022-1236

Bagchi, Bhaskar ; Misra, Gadadhar (2000) A note on the multipliers and and projective representations of semi-simple Lie groups Sankhya - Series A, 62 (A3). pp. 425-432. ISSN 0581-572X

Douglas, Ronald G. ; Misra, Gadadhar (1998) Geometric invariants for resolutions of Hilbert modules Operator Theory: Advances and Applications, 104 . pp. 83-112. ISSN 0255-0156

Bagchi, Bhaskar ; Misra, Gadadhar (1997) Constant characteristic functions and homogeneous operators Journal of Operator Theory, 37 (1). pp. 51-65. ISSN 0379-4024

Bagchi, Bhaskar ; Misra, Gadadhar (1996) Homogeneous tuples of multiplication operators on twisted Bergman spaces Journal of Functional Analysis, 136 (1). pp. 171-213. ISSN 0022-1236

Bagchi, Bhaskar ; Misra, Gadadhar (1995) Contractive homomorphisms and tensor product norms Integral Equations and Operator Theory, 21 (3). pp. 255-269. ISSN 0378-620X

Misra, G. (1994) Completely contractive Hilbert modules and Parrott's example Acta Mathematica Hungarica, 63 (3). pp. 291-303. ISSN 0236-5294

Clark, Douglas N. ; Misra, Gadadhar (1993) On homogeneous contractions and unitary representations of SU(1,1) Journal of Operator Theory, 30 (1). pp. 109-122. ISSN 0379-4024

Douglas, R. G. ; Misra, G. (1993) Some calculations for Hilbert modules Journal of Orissa Mathematical Society . pp. 1-11.

Misra, Gadadhar (1991) Pick-Nevanlinna interpolation theorem and multiplication operators on functional Hilbert spaces Integral Equations and Operator Theory, 14 (6). pp. 825-836. ISSN 0378-620X

Misra, Gadadhar ; Narasimha Sastry, N. S. (1990) Completely bounded modules and associated extremal problems Journal of Functional Analysis, 91 (2). pp. 213-220. ISSN 0022-1236

Misra, Gadadhar ; Narsimha Sastry, N. S. (1990) Bounded modules, extremal problems, and a curvature inequality Journal of Functional Analysis, 88 (1). pp. 118-134. ISSN 0022-1236

Misra, Gadadhar ; Pati, Vishwambhar (1990) Contractive and completely contractive modules, matricial tangent vectors and distance decreasing metrics Journal of Operator Theory, 91 . pp. 213-220. ISSN 0379-4024

Misra, Gadadhar ; Narasimha Sastry, N. S. (1990) Homogeneous tuples of operators and holomorphic discrete series representation of some classical groups Journal of Operator Theory, 24 (1). pp. 23-32. ISSN 0379-4024

Misra, Gadadhar (1986) Curvature and discrete series representation of SL2(IR) Integral Equations and Operator Theory, 9 (3). pp. 452-459. ISSN 0378-620X

Clark, Douglas N. ; Misra, Gadadhar (1985) On weighted shifts, curvature and similarity Journal of the London Mathematical Society, S2-31 (2). pp. 357-368. ISSN 0024-6107

Misra, G. (1984) Curvature and the backward shift operators Proceedings of the American Mathematical Society, 91 (1). pp. 105-107. ISSN 0002-9939

Misra, Gadadhar (1984) Curvature inequalities and extremal properties of bundle shifts Journal of Operator Theory, 11 . pp. 305-317. ISSN 0379-4024

Clark, Douglas N. ; Misra, Gadadhar (1983) On curvature and similarity Michigan Mathematical Journal, 30 (3). pp. 361-367. ISSN 0026-2285

This list was generated on Sun Jul 21 10:44:48 2024 UTC.